Katedra Teorii Aproksymacji - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1981] [1980] [1979] [1978] [1977] [1973] [1972] [1971]
201-214 z 214.

1984

14.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
13.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
12.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189

1981

1980

9.
Sur les conditions polynomiales du type Leja dans CN, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 290 (1980), no. 7, A309--A311

1979

8.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
7.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103

1978

1977

5.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
4.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp

1973

1972

2.

1971

1.
Quasianalytic functions of several complex variables, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15 (1971), 135--145